# SDR DHL9970212C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NOSE WW HORIZ WEB CRACKED ABOVE RT GEAR DOOR FWD HINGE BS290R.  REMOVED HORIZ WEB AT NOSE WW RT GEAR DOOR FWD HINGE AREA BS 290R AS PER B727 SRM 51-30-2.  REPLACED ENTIRE WEB SECTION AT NOSE WW HORIZ WEB AREA ABOVE RT GEARDOOR FWD HINGE ARA BS 290R.  TREATED PRIMED AND INSTALLED AS PER B727 SRM 5-40-2 AND 51-10-6.  MATERIAL USED 2024 T3 .032 PO NR 8313301 MFG LOT NR 263413 7W BY 11 1/2 L.  ALODINED AND PRIMED AREA AND PARTS PER B727 SRM 51-10-2. N/R 7049.
